# SDR SWIA201844546

- Difficulty date: April 11, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 16,952 hours, 13,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL SURROUND STRUCTURE OF THE AVIONICS BAY DOOR FRAME BS 349 HAS CORROSION.  REPLACED THE THE DOOR FRAME IAW SRM.
